# SDR AALA202107080547

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 24,276 hours, 9,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INITIAL CLIMB YELLOW HYDRAULIC RESERVOIR OVER HEAT ECAM MESSAGE OCCURRED. CREW ACCOMPLISHED ECAM NON-NORMAL PROCEDURE BUT THE OVERHEAT CONDITION PERSISTED SO THE CREW SHUT DOWN THE YELLOW HYDRAULIC PUMPS AND THE OVER HEAT CONDITION  WENT AWAY. AN EMERGENCY WAS DECLARED AND  THE AIRCRAFT LANDED SAFELY AT THE DESTINATION (DFW) WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TEST OF YELLOW HYDRAULIC SYSTEM PER AMM 29-13-0-710-002-A WITH NO FAULTS BEING NOTED.
